# SDR AALA201711279058

- Difficulty date: November 24, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 14,668 hours, 5,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367410400000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD CARGO FLOOR PANEL 131JF. REPAIRED THE FLOOR PANEL IAW 53-02-00, REPAIR 3.  AIRCRAFT WAS GROUNDED.
